Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 233, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 12, 2012, 3:29 PM CDT for Copiah County, Simpson County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2012, 3:29 PM CDT (20:29 UTC)
- Expired
- May 12, 2012, 4:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 36 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
207
WUUS54 KJAN 122029
SVRJAN
MSC029-127-122130-
/O.NEW.KJAN.SV.W.0233.120512T2029Z-120512T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT SAT MAY 12 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL COPIAH COUNTY IN CENTRAL MISSISSIPPI...
NORTHERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...
* UNTIL 430 PM CDT
* AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HOPEWELL MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
UNION BY 345 PM CDT...
HARRISVILLE BY 350 PM CDT...
PINOLA BY 405 PM CDT...
MENDENHALL BY 425 PM CDT...
MARTINVILLE AND SANATORIUM BY 430 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3185 9026 3196 9028 3205 9009 3204 8967
3203 8965 3190 8966
TIME...MOT...LOC 2029Z 257DEG 18KT 3192 9020
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:00 PM CDT, 29 minutes earlier.
Area forecast discussion, May 12, 3:00 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT SAT MAY 12 2012 ...SOME STRONGER STORMS POSSIBLE ACROSS PORTIONS OF THE SOUTH AND EAST THROUGH THIS EVENING... .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) THE PRIMARY CONCERNS WILL BE THE STRONG TO ISOLATED SEVERE STORM POTENTIAL FOR THE REMAINDER OF THIS AFTERNOON INTO EARLY THIS EVENING FOR AREAS GENERALLY SOUTHEAST OF A LINE FROM DEKALB TO BROOKHAVEN. THE PRIMARY RISK WILL BE GUSTY WINDS OF 50 TO 60 MPH WITH AN ISOLATED TORNADO OR TWO POSSIBLE. THIS FOLLOWED BY THE CHANCE OF RAIN FOR SUNDAY ENDING SUNDAY EVENING AS THE SHORTWAVE DEPARTS FROM THE REGION. THE LAST CONCERN WILL BE POPS AND TEMPS. LATEST SATELLITE IMAGERY SHOWED AN UPPER DISTURBANCE MOVING EAST ACROSS THE ARKLATEX REGION. THERE WAS WAS UPPER JET DYNAMICS WHICH PUT THE SOUTHERN AREA IN THE LEFT FRONT QUAD OF THE UPPER JET. LIX 18Z SOUNDING STILL SHOWED SOME GOOD MIDLEVEL DRYING AND DCAPE OF AROUND 1100. STILL SHOWED SOME GOOD FLOW OF 15 TO 30 KNOTS IN THE LOW TO MID LEVELS. VISIBLE IMAGERY SHOWED SOME BREAKS IN THE CLOUD COVER...WHICH WAS AIDING IN STRONG THUNDERSTORM DEVELOPMENT ON RADAR IN THE EAST/SOUTHEAST. A FEW WARNINGS HAVE BEEN ISSUED. EXPECT THIS TREND TO CONTINUE THROUGH THIS EVENING. SO WILL KEEP HIGH POPS FOR THIS EVENING...MAINLY ACROSS THE EAST OF THE MS RIVER. THE UPPER SHORTWAVE/ASSOCIATED SURFACE FRONT WILL MOVE INTO THE REGION FOR TONIGHT. EXPECT THE INSTABILITY WILL WEAKEN AS THE DISTURBANCE WEAKENS OVERNIGHT. SO IT SHOULD BECOME JUST ALL SHOWERS BY MIDNIGHT. THERE MAY BE A FEW RUMBLES OF THUNDER IN THE EAST...BUT NOT ENOUGH TO PUT IN THE GRIDS AFTER MIDNIGHT. LOWS WILL RANGE FROM THE NEAR 60 NORTHWEST TO MIDDLE 60S SOUTHEAST. FOR SUNDAY THE SHORTWAVE/SURFACE FRONT WILL CROSS THE REGION. THERE WILL BE ENOUGH INSTABILITY FOR SOME CONVECTION. THE BEST CHANCE OF CONVECTION WILL BE IN THE EAST AS THE SYSTEM CONTINUES TO WEAKEN. NOT LOOKING FOR ANY STRONG STORMS ON SUNDAY AS THIS TIME. HIGHS WILL RANGE FROM THE MIDDLE 70S TO THE LOWER 80S. WENT CLOSE TO MAV GUIDANCE. FOR SUNDAY NIGHT THE SYSTEM WILL BE EXITING THE REGION. EXPECT ONLY ISOLATED CONVECTION IN THE EAST IN THE EARLY EVENING BEFORE LOSING ITS INSTABILITY BY SUNSET. THE RAINS WILL EXIT THE REGION BY MIDNIGHT. FOR MONDAY INTO MONDAY NIGHT EXPECT DRY CONDITIONS AS WE GO INTO A DRY WESTERLY FLOW. ANOTHER SHORT WAVE WILL BE APPROACHING THE REGION FROM THE WEST ON MONDAY NIGHT. HIGHS ON MONDAY WILL BE FROM THE UPPER 70S TO THE LOWER 80S. WENT CLOSE TO GMOS GUIDANCE. LOWS MONDAY NIGHT WILL BE FROM THE MIDDLE 50S TO AROUND 60. /17/ LONG TERM...(TUESDAY THROUGH SATURDAY) UPPER TROUGH WILL PUSH ACROSS THE REGION ON TUESDAY...BUT MOST OF THE ASSOCIATED ENERGY WAS PUSHED SOUTH OF THE REGION FOR TUESDAY AND TUESDAY NIGHT. ALSO SURFACE HIGH PRESSURE RIDGING AND LITTLE MOISTURE WITH PWATS AROUND AN INCH WILL LIMIT ANY PRECIPITATION AS THE UPPER TROUGH SWINGS ACROSS THE AREA TUESDAY. THE ECMWF IS SLOWER MOVING THE UPPER TROUGH ACROSS THE AREA...BUT BOTH MODELS KEEP THE BEST MOISTURE WEST AND SOUTH OF THE AREA AND KEEP THINGS MAINLY DRY FOR THE ARKLAMISS. PWATS WILL FALL BELOW AN INCH ON TUESDAY AS HIGH PRESSURE RIDGING CONTINUES TO BUILD IN. HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT WILL PREVAIL BY WEDNESDAY ALONG WITH WARMING TEMPERATURES. H500 HEIGHTS CONTINUE TO INCREASE THROUGH THE END OF THE WEEK WITH TEMPS UP NEAR 90 BY FRIDAY AND SATURDAY ALONG WITH THE DRY CONDITIONS. STUCK PRETTY CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD...BUT DID WARM TEMPS A BIT LATE IN THE PERIOD...LEANING TOWARDS THE ECMWF WHICH INDICATES A STRONGER UPPER RIDGE FRI/SAT. /15/ && .AVIATION...THE AREA OF RAIN/STORMS ACROSS AREA WILL CONTINUE INTO THE EVENING HOUR. WIDESPREAD MVFR CONDITIONS AND AREAS OF IFR IN SHRA/TSRA WILL DOMINATE THIS AFTERNOON AND EARLY TONIGHT. EXACT TIMING OF THE IFR CONDITIONS WILL BE DIFFICULT...HOWEVER THE RISK FOR SHRA/TSRA REMAINS QUITE HIGH THROUGH AT LEAST 15Z SUNDAY WHEN A FRONT SHOULD BE SWEEPING THROUGH THE REGION. MEANWHILE...NELY TO SELY SURFACE WINDS SHOULD PREVAIL AT 7-12KTS UNTIL SHIFTING NNWLY DURING SUNDAY MORNING 10-15KTS./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 79 59 81 / 76 19 14 5 MERIDIAN 64 79 59 81 / 83 33 18 7 VICKSBURG 62 79 57 82 / 64 18 11 4 HATTIESBURG 66 84 62 83 / 72 32 20 13 NATCHEZ 62 79 59 82 / 45 18 12 6 GREENVILLE 62 80 58 81 / 56 18 8 4 GREENWOOD 64 78 57 80 / 71 20 10 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/40/CME/15/
Hazardous weather outlook, May 12, 2:49 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT SAT MAY 12 2012 LAZ026-MSZ043>046-048>066-072>074-132000- CONCORDIA-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT- NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 249 PM CDT SAT MAY 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY STORMS WILL OCCUR ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING AND PRODUCE LOCALLY HEAVY RAINFALL. DUE TO SEVERAL ROUNDS OF STORM ACTIVITY...1 TO 3 INCHES OF RAIN WILL BE POSSIBLE ALONG WITH LOCALLY HIGHER AMOUNTS. MOST OF THE HEAVY RAIN WILL OCCUR BETWEEN 3 PM AND MIDNIGHT TONIGHT. IN ADDITION TO HEAVY RAINFALL...SOME STRONG STORMS WILL BE POSSIBLE FROM MID AFTERNOON UNTIL 9 PM. THE MAIN RISK FROM THE STRONGEST STORMS WILL BE GUSTY WINDS OF 50-60 MPH. ALSO THERE WILL ALSO BE A POSSIBLE BRIEF TORNADO OR TWO. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. MSZ026>033-036>039-042-047-132000- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-WARREN- 249 PM CDT SAT MAY 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY STORMS WILL OCCUR ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING AND PRODUCE LOCALLY HEAVY RAINFALL. DUE TO SEVERAL ROUNDS OF STORM ACTIVITY...1 TO 3 INCHES OF RAIN WILL BE POSSIBLE ALONG WITH LOCALLY HIGHER AMOUNTS. MOST OF THE HEAVY RAIN WILL OCCUR BETWEEN 3 PM AND MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025-034-035-040- 041-132000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 249 PM CDT SAT MAY 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Local storm report, May 12, 2:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
204 PM CDT SAT MAY 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL NW MAGEE 31.87N 89.73W
05/12/2012 E0.88 INCH SIMPSON MS PUBLIC
&&
AWEBERLocal storm report, May 12, 2:25 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT SAT MAY 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 3 NE MAGEE 31.90N 89.69W
05/12/2012 E0.50 INCH SIMPSON MS EMERGENCY MNGR
DIME SIZE HAIL IN THE DRY CREEK COMMUNITY
&&
AWEBERLocal storm report, May 12, 2:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT SAT MAY 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM TSTM WND DMG 4 NNW LAUREL 31.75N 89.17W
05/12/2012 JONES MS EMERGENCY MNGR
ROOF OFF OF MOBILE HOME ON OLD BARN RD---SHADY GROVE
AREA. SEVERAL LIMBS DOWN ALSO.
&&
AWEBERSpecial weather statement, May 12, 2:43 PM CDT, 46 minutes before
MSZ051-122030-
NEWTON MS-
243 PM CDT SAT MAY 12 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT SAT MAY 12 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES EAST OF DECATUR AT 243 PM CDT...MOVING NORTHEAST AT
35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN NEWTON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3232 8904 3244 8920 3258 8906 3258 8892
3242 8892
TIME...MOT...LOC 1943Z 222DEG 29KT 3245 8904
19Special weather statement, May 12, 3:15 PM CDT, 14 minutes before
MSZ054-055-122115-
SIMPSON MS-COPIAH MS-
315 PM CDT SAT MAY 12 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT SAT MAY 12 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 5 MILES EAST OF GALLMAN AT 314 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN COPIAH AND NORTHWESTERN SIMPSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3179 9036 3196 9043 3206 9021 3205 8996
3191 8989
TIME...MOT...LOC 2014Z 249DEG 16KT 3191 9029
19Special weather statement, May 12, 3:20 PM CDT, 9 minutes before
MSZ050-051-056-057-122120-
SMITH MS-SCOTT MS-NEWTON MS-JASPER MS-
320 PM CDT SAT MAY 12 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT SAT MAY 12 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS WAS LOCATED
5 MILES SOUTHWEST OF ROBERTS AT 320 PM CDT...MOVING NORTHEAST AT 30
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN JASPER...NEWTON...SOUTHEASTERN SCOTT AND
EXTREME NORTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3208 8927 3213 8933 3222 8932 3223 8940
3258 8903 3258 8892 3234 8892
TIME...MOT...LOC 2020Z 225DEG 25KT 3221 8926
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:35 AM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Franklin, Hinds, Lawrence, Lincoln and 1 more | 25 min |
| May 12, 10:01 AM CDT | Special Weather Statement | JAN | Attala, Copiah, Hinds, Holmes, Leake, Madison and 2 more | 54 min |
| May 12, 10:29 AM CDT | Special Weather Statement | JAN | Hinds, Madison | 56 min |
| May 12, 10:41 AM CDT | Flash Flood Warning | JAN | Madison | 2 hr |
| May 12, 11:09 AM CDT | Special Weather Statement | JAN | Attala, Carroll, Choctaw, Grenada, Leake, Montgomery | 56 min |
| May 12, 11:25 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 50 min |
| May 12, 12:10 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| May 12, 1:06 PM CDT | Special Weather Statement | JAN | Lowndes, Neshoba, Newton, Noxubee, Oktibbeha, Scott and 1 more | 84 min |
| May 12, 1:32 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| May 12, 1:44 PM CDT | Special Weather Statement | JAN | Jasper | 56 min |
| May 12, 1:49 PM CDT | Special Weather Statement | JAN | Lamar | 61 min |
| May 12, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 49 min |
| May 12, 2:10 PM CDT | Tornado Warning | JAN | Simpson, Smith | 30 min |
| May 12, 2:18 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 37 min |
| May 12, 2:43 PM CDT | Special Weather Statement | JAN | Newton | 47 min |
| May 12, 3:15 PM CDT | Special Weather Statement | JAN | Simpson | 60 min |
| May 12, 3:20 PM CDT | Special Weather Statement | JAN | Newton | 60 min |
| May 12, 3:51 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 59 min |
| May 12, 3:56 PM CDT | Tornado Warning | JAN | Simpson | 51 min |
| May 12, 4:11 PM CDT | Special Weather Statement | JAN | Lauderdale | 59 min |
| May 12, 4:39 PM CDT | Flash Flood Warning | JAN | Jasper, Newton, Scott, Smith | 3 hr |
| May 12, 4:49 PM CDT | Special Weather Statement | JAN | Simpson | 61 min |
| May 12, 5:15 PM CDT | Special Weather Statement | JAN | Kemper | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.